MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER; TRANSDUCER, ULTRASONIC, OBSTETRIC

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER; TRANSDUCER, ULTRASONIC, OBSTETRIC
Model Number AVALON US TRANSDUCER
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips authorized service personal (asp) evaluated the device and found that the device was defected.A replacement was provided to resolve the issue.Based on the information available and the testing conducted, the cause of the reported problem is a defective device.The reported problem was confirmed.The customer was provided a replacement transducer to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the avalon us transducer that no heart sounds was audible.It unknown if the device was in use on patient at time of event, there was no adverse event reported.

Brand Name
AVALON US TRANSDUCER
Common Device Name
TRANSDUCER, ULTRASONIC, OBSTETRIC
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22553576
Report Number9610816-2025-000640
Device Sequence Number18523853
Product Code HGL
UDI-Device Identifier00884838002722
UDI-Public(01)00884838002722
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON US TRANSDUCER
Device Catalogue Number989803143691
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown